# SDR SIMA20150321004

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,767 hours, 33,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OPERATIONS REPORTED TO MOC, ELEC BURNING SMELL IN THE GALLEY.  NOTE, ACFT ONLY ON GND POWER.  ACFT CONFIGURED THE SAME AS WHEN OPERATIONS  NOTICED SMELL & ODOR.  INVESTIGATED GALLEY & SURROUNDING AREA FOR ODOR, NO EVIDENCE OF COMPONENTS EMANATING BURNING SMELL.  NO DEFECTS OR ODOR PRESENT DURING GVI.
